# SDR AALA20100303TUL06

- Difficulty date: March 3, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL TRAP FITTING ON TOP OF FORWARD ATTACH ANGLE IS CORRODED.  INSTALLED SERVICEABLE CHORD ANGLE PER SRM 51-30-1.
